MAUDE Adverse Event Report: Maquet Cardiovascular LLC HST III System (3.8MM); Clamp, Vascular

Maquet Cardiovascular LLC HST III System (3.8MM); Clamp, Vascular
Model Number HSK-3038
Medical Device Problem Code Failure to Unfold or Unwrap (1669)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/25/2026
Type of Reportable Event Malfunction
Event or Problem Description
The hospital reported that after loading the hst iii system (3.8mm), the umbrella part did not open properly when released for use.The tension spring was not adjusted and the seal was not attached because it was not properly inserted into the aorta.New device was used to complete the procedure.No delay, no harm.
 
Additional Manufacturer Narrative
Tw (b)(4) event site postal code exceeded character limitations: : 910-1193.The device has not yet been returned to maquet cardiac surgery for evaluation.We are following up with the customer for the return of the device.A supplemental report will be submitted if the device is received.

Brand Name
HST III System (3.8MM)
Common Device Name
Clamp, Vascular
Manufacturer (Section D)
Maquet Cardiovascular LLC
45 barbour pond drive
wayne NJ 07470
Manufacturer (Section G)
Maquet Cardiovascular LLC
45 barbour pond drive
wayne NJ 07470
Manufacturer Contact
arelean guzman
45 barbour pond drive
wayne, NJ 07470
MDR Report Key50774011
Report Number2242352-2026-0000801
Device Sequence Number13133753
Product Code DXC
UDI-Device Identifier00607567700314
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K130382
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 09/15/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/28/2026
Device Model NumberHSK-3038
Device Catalogue NumberHSK-3038
Device Lot Number3000499893
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/26/2026
Initial Report FDA Received Date09/15/2026
Date Device Manufactured08/28/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
Unknown
Patient SexUnknown